# SDR AALA201709089026

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 51,333 hours, 14,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Corroded
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT CABIN MEGAPHONE BATTERIES APPEAR TO BE CORRODED.  REMOVED AND REPLACED MEGAPHONE BATTERIES PER AMM 25-64-00.  OPERATIONAL CHECK GOOD.
